RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 3(37), Pages 27–28 (Mi iimi164)  

This article is cited in 2 scientific papers (total in 2 papers)

CONTROL THEORY AND MATHEMATICAL MODELING

Weyl almost periodic selections of multivalued maps

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

Full text: PDF file (83 kB)
References: PDF file   HTML file

UDC: 517.518.6

Citation: L. I. Danilov, “Weyl almost periodic selections of multivalued maps”, Izv. IMI UdGU, 2006, no. 3(37), 27–28

Citation in format AMSBIB
\Bibitem{Dan06}
\by L.~I.~Danilov
\paper Weyl almost periodic selections of multivalued maps
\jour Izv. IMI UdGU
\yr 2006
\issue 3(37)
\pages 27--28
\mathnet{http://mi.mathnet.ru/iimi164}


Linking options:
  • http://mi.mathnet.ru/eng/iimi164
  • http://mi.mathnet.ru/eng/iimi/y2006/i3/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Ob odnom klasse pochti periodicheskikh po Veilyu sechenii mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 24–45  mathnet  elib
    2. L. I. Danilov, “Ravnomernaya approksimatsiya rekurrentnykh i pochti rekurrentnykh funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 36–54  mathnet
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:58
    Full text:27
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019